Research Repository

Fault detection for discrete-time switched systems with intermittent measurements

Du, Dongsheng and Jiang, Bin and Shi, Peng (2012) Fault detection for discrete-time switched systems with intermittent measurements. International Journal of Control, 85 (1). pp. 78-87. ISSN 0020-7179 (print) 1366-5820 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25083, ResPubID25858, stochastic variable, Bernoulli distributed white sequence, linear matrix inequality, fault detection, linear matrix inequality, fault detection, linear matrix inequality, Lyapunov-like function
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 12 Mar 2013 02:55
Last Modified: 22 Jan 2014 01:37
URI: http://vuir.vu.edu.au/id/eprint/10456
DOI: 10.1080/00207179.2011.639087
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar